# SDR AALA201908019021

- Difficulty date: July 30, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 82,397 hours, 9,993 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part serial: 9628A
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS DURING TAXI OUT, SMOKE AND FUMES IN COCKPIT. STOPPED TAXI AND VERIFIED NOT GALLEY AS THE SOURCE. STATUS MESSAGE CAME ON WITH EQUIPMENT COOLING FAN RIGHT. RETURNED TO GATE. MAINTENANCE DETERMINED THE SOURCE FROM EQUIPMENT COOLING SUPPLY FAN FAILED DUE TO SUB-STANDARD BEARING. MAINTENANCE REMOVED AND REPLACED LEFT AND RIGHT EQUIPMENT COOLING FANS WITH IMPROVED BEARING. OPS AND LEAK CHECK GOOD IAW AMM 21-27-03.
